On a paper of T.M.K. Davison

Authors

  • László Székelyhidi Institute of Mathematics and Informatics, Lajos Kossuth University, P.O. Box 12, H-4010 Debrecen, Hungary

Abstract

Chebyshev polynomials are related to d’Alembert’s equation and to a square-norm equation through their connections with polynomial hypergroups.

Downloads

Published

2002-04-14

How to Cite

Székelyhidi, L. (2002). On a paper of T.M.K. Davison. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 2, 55–62. Retrieved from https://studmath.uken.krakow.pl/article/view/13532